EQUALITY BETWEEN WU-CHARACTERISTIC SETS AND JANET BASES FOR LINEAR HOMOGENEOUS PARTIAL DIFFERENTIAL EQUATIONS

Zhang Shanqing;Li Zhibin;Pan Suqi

Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (4) : 429-438.

PDF(427 KB)
PDF(427 KB)
Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (4) : 429-438. DOI: 10.12341/jssms09583
论文

EQUALITY BETWEEN WU-CHARACTERISTIC SETS AND JANET BASES FOR LINEAR HOMOGENEOUS PARTIAL DIFFERENTIAL EQUATIONS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(4): 429-438 https://doi.org/10.12341/jssms09583

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(427 KB)

Accesses

Citation

Detail

Sections
Recommended

/